# SDR UALA2011010600102

- Difficulty date: January 5, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,997 hours, 14,514 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 16118
- Condition: Malfunctioned
- Location: Fire Dectection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT ENG NR 1 FIRE LOOP STATUS MESSAGE DISPLAYED ON EICAS.  REPLACED AFOLTS CARD M10274 AND FIRE CONTROL CARD M683 R ENG FIRE LOOP 1 PER MM.  CHECKED OKAY.  CLEANED RT ENGINE FIRE LOOP 1 CONNECTIONS.  FIRE TEST CK OK AND OPERATED ENGINE AND TAXIED ACFT.  CHECKED OKAY.
